# SDR ASAA2015081519080

- Difficulty date: August 15, 2015
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,748 hours, 26,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261013
- Condition: Punctured
- Location: Bs 727d-772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PUNCTURE IN THE FLOOR PANEL FWD OF DOOR OPENING,  ACFT GROUNDED.  FABRICATED A NEW  FLOOR PANEL IAW SRM 51-30-01-0G-0.
